MICHELE RIMOLDI

Scarica il contatto come vcard Foto

Ricercatore a tempo determinato Legge 240/10 art.24-B

+39 0110907526 / 7526 (DISMA)

Pagina web personale

Pubblicazioni più recenti

Honda, Shouhei; Mari, Luciano; Rimoldi, Michele; Veronelli, Giona (2021)
Density and non-density of $C^infty_c hookrightarrow W^{k,p}$ on complete manifolds with curvature bounds. In: NONLINEAR ANALYSIS, vol. 211. ISSN 0362-546X
Impera, Debora; Pigola, Stefano; Rimoldi, Michele (2021)
The Frankel property for self-shrinkers from the viewpoint of elliptic PDEs. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 773, pp. 1-20. ISSN 0075-4102 Download fulltext
Impera, Debora; Rimoldi, Michele (2020)
Index and first Betti number of f-minimal hypersurfaces: general ambients. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 199, pp. 2151-2165. ISSN 0373-3114 Download fulltext
Impera, Debora; Rimoldi, Michele; Savo, Alessandro (2020)
Index and first Betti number of f-minimal hypersurfaces and self-shrinkers. In: REVISTA MATEMATICA IBEROAMERICANA, vol. 36, pp. 817-840. ISSN 0213-2230 Download fulltext
Impera, Debora; Rimoldi, Michele; Veronelli, Giona (2019)
Density Problems for second order Sobolev Spaces and Cut-off Functions on Manifolds With Unbounded Geometry. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. ISSN 1073-7928 Download fulltext
Rimoldi, Michele; Veronelli, Giona (2019)
Extremals of Log Sobolev inequality on non-compact manifolds and Ricci soliton structures. In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, vol. 58, pp. 1-26. ISSN 0944-2669 Download fulltext
IMPERA, DEBORA; RIMOLDI, MICHELE (2019)
Quantitative index bounds for translators via topology. In: MATHEMATISCHE ZEITSCHRIFT, vol. 292, pp. 513-527. ISSN 0025-5874 Download fulltext
Mantegazza, Carlo; Mongodi, Samuele; Rimoldi, Michele (2017)
The Cotton Tensor and The Ricci Flow. In: GEOMETRIC FLOWS, vol. 2, pp. 49-71. ISSN 2353-3382 Download fulltext
Impera, Debora; Rimoldi, Michele (2017)
Rigidity results and topology at infinity of translating solitons of the mean curvature flow. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 19. ISSN 0219-1997 Download fulltext
Impera, Debora; Rimoldi, Michele (2015)
Stability properties and topology at infinity of f-minimal hypersurfaces. In: GEOMETRIAE DEDICATA, vol. 178, pp. 21-47. ISSN 0046-5755 Download fulltext
Rimoldi, Michele (2014)
On a classification theorem for self–shrinkers. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 142, pp. 3605-3613. ISSN 0002-9939
Pigola, Stefano; Rimoldi, Michele (2014)
Complete self-shrinkers confined into some regions of the space. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 45, pp. 47-65. ISSN 0232-704X
Mastrolia, Paolo; Rimoldi, Michele (2014)
Some triviality results for quasi-Einstein manifolds and Einstein warped products. In: GEOMETRIAE DEDICATA, vol. 169, pp. 225-237. ISSN 0046-5755
Catino, Giovanni; Mantegazza, Carlo; Mazzieri, Lorenzo; Rimoldi, Michele (2013)
Locally conformally flat quasi-Einstein manifolds. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 2013, pp. 181-189. ISSN 0075-4102
Mastrolia, Paolo; Rigoli, Marco; Rimoldi, Michele (2013)
Some geometric analysis on generic Ricci solitons. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 15. ISSN 0219-1997
Rimoldi, Michele; Veronelli, Giona (2013)
Topology of steady and expanding gradient Ricci solitons via f-harmonic maps. In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 31, pp. 623-638. ISSN 0926-2245
Pigola, S.; Rimoldi, Michele (2012)
Characterizations of model manifolds by means of certain differential systems. In: CANADIAN MATHEMATICAL BULLETIN, vol. 55, pp. 632-645. ISSN 0008-4395
Mastrolia, Paolo; Rimoldi, Michele; Veronelli, Giona (2012)
Myers-type theorems and some related oscillation results. In: THE JOURNAL OF GEOMETRIC ANALYSIS, vol. 22, pp. 763-779. ISSN 1050-6926
Pigola, Stefano; Rigoli, Marco; Rimoldi, Michele; Setti, Alberto (2011)
Ricci almost solitons. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 10, pp. 757-799. ISSN 0391-173X
Pigola, Stefano; Rimoldi, Michele; Setti, Alberto G. (2011)
Remarks on non-compact gradient Ricci solitons. In: MATHEMATISCHE ZEITSCHRIFT, vol. 268, pp. 777-790. ISSN 0025-5874
Rimoldi, Michele (2011)
A remark on einstein warped products. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 252, pp. 207-218. ISSN 0030-8730
Vedi tutte le pubblicazioni su Porto@Iris